# SDR CA110323006

- Difficulty date: March 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,756 hours
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Manifold
- Part number: X8905
- Condition: Cracked
- Location: Ac System
- Part time: 24,085 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT WATER LEAKS FROM THE CABIN CEILING DURING TAKEOFFS.  THIS WAS REPORTED FOLLOWING A NUMBER OF FLIGHTS.  REMOVED THE CEILING PANELS & FOUND CONDENSATION THROUGHOUT CEILING OF THE CABIN & INSULATION SOAKED IN BEHIND THE CEILING & SIDEWALL PANELS.  ALL WET BLANKETS WERE REMOVED & COMPLETELY DRIED.  SEVERAL HAD TO BE REPLACED DUE TO THE AMOUNT OF WET INSULATION THAT WAS FOUND, THEY DECIDED TO INVESTIGATE FURTHER.  WHEN THEY HAD THE FLOOR PANELS OFF FOR ACCESS TO INSPECT THE ENTIRE MAIN AIR DISTRIBUTION DUCTS, THEY FOUND THE MAIN FEED MANIFOLD PN X8905 UNDER THE CARGO FLOOR CRACKED AT THE SEAM.  THE TEAR WAS APPROX 20 INCHES.  THE MAIN FEED MANIFOLD WAS REPLACED WITH UNIT PN X8905-3.  LEAK CHECKED COMPLETED & ACFT RETURNED TO SERVICE.
